The Michigan Mathematical Journal

Structure theorems for certain Gorenstein ideals

Juan Elias and Giuseppe Valla

Full-text: Open access

Article information

Source
Michigan Math. J. Volume 57 (2008), 269-292.

Dates
First available in Project Euclid: 8 September 2008

Permanent link to this document
http://projecteuclid.org/euclid.mmj/1220879409

Digital Object Identifier
doi:10.1307/mmj/1220879409

Mathematical Reviews number (MathSciNet)
MR2492453

Zentralblatt MATH identifier
05604532

Subjects
Primary: 13H10: Special types (Cohen-Macaulay, Gorenstein, Buchsbaum, etc.) [See also 14M05] 13H15: Multiplicity theory and related topics [See also 14C17]

Citation

Elias, Juan; Valla, Giuseppe. Structure theorems for certain Gorenstein ideals. Michigan Math. J. 57 (2008), 269--292. doi:10.1307/mmj/1220879409. http://projecteuclid.org/euclid.mmj/1220879409.


Export citation

References

  • G. Casnati and R. Notari, On some Gorenstein loci in $\Cal Hilb_6(P_k^4),$ J. Algebra 308 (2007), 493--523.
  • J. Elias, L. Robbiano, and G. Valla, Number of generators of ideals, Nagoya Math. J. 123 (1991), 39--76.
  • A. Iarrobino, Hilbert scheme of points: Overview of last ten years, Algebraic geometry, Bowdoin, 1985 (Brunswick, ME, 1985), Proc. Sympos. Pure Math., 46, pp. 297--320, Amer. Math. Soc., Providence, RI, 1987.
  • J. C. Rosales, On numerical semigroups, Semigroup Forum 52 (1996), 307--318.
  • ------, On symmetric numerical semigroups, J. Algebra 182 (1996), 422--432.
  • J. C. Rosales and P. A. Garcí a-Sánchez, On numerical semigroups with high embedding dimension, J. Algebra 203 (1998), 567--578.
  • M. E. Rossi and G. Valla, Stretched m-primary ideals, Beiträge Algebra Geom. 42 (2001), 103--122.
  • J. D. Sally, Stretched Gorenstein rings, J. London Math. Soc. (2) 20 (1979), 19--26.